MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL SYSTEMS SYRINGE INTEGRA 3ML LL; PISTON SYRINGE

BECTON DICKINSON MEDICAL SYSTEMS SYRINGE INTEGRA 3ML LL; PISTON SYRINGE
Catalog Number 305283
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/05/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.The lot# is unknown, but the possible lot# information is as follows: medical device lot #: 6320741, medical device expiration date: 2021-10-31, device manufacture date: 2016-11-15.Medical device lot #: 7146782, medical device expiration date: 2022-05-31, device manufacture date: 2017-05-26.Medical device lot #: 7334976, medical device expiration date: 2022-11-30, device manufacture date: 2017-11-30.Medical device lot #: 5327742, device manufacture date: 2015-11-23.Device evaluated by mfr: a device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that a needle retraction issue occurred during use with a syringe integra 3ml ll.The following information was provided by the initial reporter, "i have just received a complaint/concern from one of our customers on the integra syringes (305283).There were 6 boxes purchased in february, 2019.The complaint is that two of the syringes have snapped when used on a client.They do not want to continue use and have expressed their concern.Has there been a recall on this item? " 2 occurrences were reported.The dates, times, and patient information were not given.Costumer provided multiple lot numbers, but is not sure which are associated with the syringes in question.6320741 (2 boxes), 7146782, 7334976 (2 boxes), 5327742.
 
Event or Problem Description
It was reported that a needle retraction issue occurred during use with a syringe integra 3ml ll.The following information was provided by the initial reporter, "i have just received a complaint/concern from one of our customers on the integra syringes (305283).There were 6 boxes purchased in february, 2019.The complaint is that two of the syringes have snapped when used on a client.They do not want to continue use and have expressed their concern.Has there been a recall on this item? " 2 occurrences were reported.The dates, times, and patient information were not given.Costumer provided multiple lot numbers, but is not sure which are associated with the syringes in question.6320741 (2 boxes) 7146782 7334976 (2 boxes) 5327742.
 
Additional Manufacturer Narrative
H.6.Investigation: it is unknown from description what the reported issue with the product is.Please note that this product has a retractable needle safety feature as part of its design.Since no samples displaying the reported condition were received a potential root cause could not be defined.A device history record review showed no rejected inspections or quality issues during the production of the all possible lot number reported that could have contributed to the reported defect.H3 other text : see h.10.

Brand Name
SYRINGE INTEGRA 3ML LL
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
MDR Report Key8838813
Report Number1213809-2019-00781
Device Sequence Number13532789
Product Code MEG
UDI-Device Identifier30382903052838
UDI-Public30382903052838
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K011103
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/30/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number305283
Device Lot NumberUNKNOWN
Initial Date Received by Manufacturer 07/05/2019
Supplement Date Received by Manufacturer07/05/2019
Initial Report FDA Received Date07/29/2019
Supplement Report FDA Received Date08/30/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;